# SDR UPS03440397

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: Window Deice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT.  FOUND R-1 WINDOW WIRE HOT.  WIRE AND POST SO HOT YOU COULD NOT TOUCH THEM.  FOUND D404 TERMINAL ARCING AND IT HAD DAMAGED TERMINAL SO IT COULD NOT BE REPAIRED.  REMOVED AND REPLACED WINDOW.  LT WINDOW HEAT CONTROLLER REMOVED AND REPLACED PER MM 30/41/01.  REMOVED AND REPLACED R-1 WINDOW IAW MM 56-11-1.  OK FOR SERVICE,
